# SDR IPXA2023072793751

- Difficulty date: July 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 24,247 hours, 15,031 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Sparks
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ATB,  EMERGENCY DECLARED ON CLIMB OUT, CENTER REPORTED THAT SPARKS HAD BEEN SEEN OFF OF OUR LEFT SIDE ON DEPARTURE ROLL. PERFORMED ATB. DECLARED EMERGENCY AS PRECAUTION. ALL SYSTEMS PERFORMED NORMALLY. TRANSFERRED TO UPS NRC 294990.PER LP 503886/2, PERFORMED PRE-TAXI WALK AROUND VISUAL INSPECTION AND NO ABNORMALTIES NOTED.
